# SDR AALA20170924005

- Difficulty date: September 23, 2017
- Submitted: September 26, 2017
- Operation: Air carrier
- Aircraft: N691AA
- Make and model: Boeing 757223
- Aircraft serial: 25697
- Aircraft time: 83,787 hours, 23,201 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: 0201820001
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED. FORWARD GALLEY BIDIRECTIONAL ARROW EMERGENCY EXIT IDENTIFIER SIGN / LIGHT INOPERATIONAL. REMOVED AND REPLACED THE FORWARD GALLEY BIDIRECTIONAL ARROW EMERGENCY EXIT IDENTIFIER SIGN /LIGHT IAW AMM REF 33-51-10.
